# SDR GLBA2012083000041

- Difficulty date: August 30, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 31,865 hours, 32,371 cycles
- Engine: Pwa PW118A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT'S SIDE VIEW WINDOW CRACKED APPROX 8 IN FROM THE BOTTOM FORWARD EDGE.  CRACK IS APPROX 1 IN LONG.  MX REPLACED THE F/O'S SIDE VIEW WINDOW IAW 56-11-02, AND 56-11-01, OPS CHECKED GOOD.
